# SDR VNAA2023101611101

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 16,093 hours, 14,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02064
- Condition: Odor
- Location: Right
- Part time: 16,093 hours, 14,531 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FA AND PASSENGERS REPORT VISUAL SMOKE IN THE CABIN WITH RUBBER BURNING SMELL DURING THE TAKE OFF ROLL, BLEED CONFIGURED AUTO/ISO-CLOSED, APU OFF/BOTH ENGINES/BOTH PACKS WHERE ON / REMOVED AND REPLACED RH ACM IAW CRJ900 AMM 21-51-08-000/400-801 A01. OPS AND LEAK TEST GOOD AT THIS TIME. NO SMELL NOTICED DURING OPS TEST.
